# SDR DLM90070170

- Difficulty date: February 26, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 32,893 hours, 17,402 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Evac Slide
- Component: Slide, 100505201
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT WAS ARMING SLIDE AT POSITION 2E WHEN HEARD A LOUD HISSING SOUND (NOT INTENTIONAL).  THE BOTTLE DEPLETED BUT THE SLIDE DID NOT INFLATE AT ALL.  THE AMT'S OPENED THE PARACHUTE PINS TO INSPECT THE SLIDE PACK AND     SUSPECT THAT THE DEFLATION VALVE WAS PARTIALY OPENED, P/N 100505-201 S/N D9A011 ROUTED TO REPAIR SUPPLIER USING REPAIR PO 4800028600.  SLIDE WAS REPLACED ON THE A/C.
